# SDR 2004FA0000941

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Aircraft: N200EW
- Make and model: Beech B200
- Aircraft serial: BB1163
- Aircraft time: 5,391 hours, 5,647 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1014400339
- Condition: Cracked
- Location: Fuselage
- Part time: 5,391 hours, 5,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NR 9 ON THE RT SIDE WAS FOUND CRACKED DURING NON-RELATED MAINTENANCE.
